Year of Publication
2018
Journal
Applicable Analysis 97 (5), 842-863, 2018

Tikhonov regularization method for a backward problem for the inhomogeneous time-fractional diffusion equation

28-02-2018

Associate Professor of Mathematics

Citation: Tikhonov regularization method for a backward problem for the inhomogeneous time-fractional diffusion equation. Applicable Analysis 97 (5), 842-863, 2018. 2018.

In: Applicable Analysis 97 (5), 842-863, 2018

Published by: NH Tuan, LD Long, S Tatar , 2018

Cited by: 28